MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON CV; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON CV; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886612421
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the suture and the needle were found detached when unpacking.After careful inspection of the product, it was found that the suture was broken.Another device was used to complete the case.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led a photographic evaluation of a device.Photographic inspection of the images noted two needles with no suture attached, an open foil pouch and pieces of sutures.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXON CV
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9670417
Report Number9612501-2020-00214
Device Sequence Number13541647
Product Code GAM
UDI-Device Identifier10884523002072
UDI-Public10884523002072
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number8886612421
Device Catalogue Number8886612421
Device Lot NumberD6B1724X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1